Announcement

Collapse
No announcement yet.

Question about medication

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Question about medication

    Dear all,

    Like many others, following dry eyes wan a depression.

    As I read here somewhere much of the battle is mental. So after a long period I feel more confident and sure to leave the antidepressant. The big issue is that the pain have worsened greatly. The last few days have been a struggle.... so I am in doubt whether the antidepressant would help the pain or not. All the literature says that this medication can worsen dry eye. So I don't know if this sympthoms are related to weaning or any other cause.

    I would love your inputs and comments.

    Some Info:
    Cause of dry-eye: Lasik
    Working more than 10 hours day at the office (computer, a/c)
    Left the medication about 1 month
    Drops + omega 3 supplements + daily hygiene eyelids
    Usually my eye pain is more like dryness feeling, sore eyes... general disconfort
    Right now I feel it more like physical pain. The bones around my eyes hurt. Also my nose, I feel like sticking needles, pressure in eyes... It's hard to explain.

    This is my second time trying to get off the medication... the first time I was similar (maybe worst symptoms). So started again the antidepressant...

    For all of the reason I would like to quit the medication

    Thank you in advance for your help!

    Have a Happy Easter!
    R.

  • #2
    Dear all,

    Just want to follow up, after 3 month without antidepressant... Now I can realize that most of the pain that I felt was actually relating to the medication withdraw.

    The symptoms worsened and now being to disappear.

    Thank you again!

    All the best

    Comment

    Unconfigured PHP Module

    Collapse

    Working...
    X

    Debug Information